# SDR AALA201810159011

- Difficulty date: October 12, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 29,384 hours, 11,511 cycles
- Engine: Cfmint CFM567B243
- Engine time: 29,384 hours, 11,511 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN THE FORWARD CABIN.  SMELLED LIKE DIRTY SOCKS.  NOTICED IN CRUISE FLIGHT.   THE AIRCRAFT WAS GROUNDED.   ACCOMPLISHED MCM 05-96-70  TROUBLESHOOTING.  REPLACED THE NR 2 ENGINE IAW MCM 71-94-01.
